SciELO - Scientific Electronic Library Online

 
vol.8 número4Estudo comparativo entre tratamento endovascular e cirurgia convencional na correção eletiva de aneurisma de aorta abdominal: revisão bibliográfica índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Jornal Vascular Brasileiro

versão impressa ISSN 1677-5449

Resumo

SILVESTRE, Jose Manoel da Silva et al. Skin necrosis induced by vitamin K antagonists. J. vasc. bras. [online]. 2009, vol.8, n.4, pp.343-348. ISSN 1677-5449.  http://dx.doi.org/10.1590/S1677-54492009000400010.

Oral anticoagulants acting via vitamin K antagonists have long been employed in the clinical practice. However, difficulties related to the management of treatment regimens and complications still persist. Among the complications, bleeding disorders are widely known, but others should also be taken into consideration, such as warfarin-induced skin necrosis. The pathophysiology of this rare but severe complication is still obscure, and its causes remain to be defined. Among possible causes, protein C and protein S deficiency, hypersensitivity reactions and VII factor deficiency are the most probable ones. There is an increased incidence of warfarin-induced skin necrosis among middle-aged women, usually affecting breasts and buttocks. The most important treatment measures are immediate discontinuation of the drug, use of unfractionated or low-molecular-weight heparin at therapeutic doses, use of vitamin K and, eventually, infusion of fresh-frozen plasma or recombinant activated protein C.

Palavras-chave : Anticoagulants; warfarin; venous thromboembolism.

        · resumo em Português     · texto em Português | Inglês     · Português ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons